Ghent University Academic Bibliography

Advanced

Coherent states and a path integral for the relativistic linear singular oscillator

S.M. Nagiyev, E.I. Jafarov and M.Y. Efendiyev (2008) COMMUNICATIONS IN THEORETICAL PHYSICS. 49(2). p.315-318
abstract
The SU(1,1) coherent states for a relativistic model of the linear singular oscillator are considered. The corresponding partition function is evaluated. The path integral for the transition amplitude between SU(1,1) coherent states is given. Classical equations of the motion in the generalized curved phase space are obtained. It is shown that the use of quasiclassical Bohr-Sommerfeld quantization rule yields the exact expression for the energy spectrum.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
keyword
path integral, 1) coherent states, EQUATION, SU(1, 1), FIELD, relativistic linear singular oscillator, PARTICLE, REPRESENTATION, MODEL
journal title
COMMUNICATIONS IN THEORETICAL PHYSICS
Commun. Theor. Phys.
volume
49
issue
2
pages
315 - 318
Web of Science type
Article
Web of Science id
000253447100013
JCR category
PHYSICS, MULTIDISCIPLINARY
JCR impact factor
0.719 (2008)
JCR rank
48/68 (2008)
JCR quartile
3 (2008)
ISSN
0253-6102
DOI
10.1088/0253-6102/49/2/13
language
English
UGent publication?
yes
classification
A1
id
744931
handle
http://hdl.handle.net/1854/LU-744931
date created
2009-09-09 09:02:24
date last changed
2016-12-19 15:46:18
@article{744931,
  abstract     = {The SU(1,1) coherent states for a relativistic model of the linear singular oscillator are considered. The corresponding partition function is evaluated. The path integral for the transition amplitude between SU(1,1) coherent states is given. Classical equations of the motion in the generalized curved phase space are obtained. It is shown that the use of quasiclassical Bohr-Sommerfeld quantization rule yields the exact expression for the energy spectrum.},
  author       = {Nagiyev, S.M. and Jafarov, E.I. and Efendiyev, M.Y.},
  issn         = {0253-6102},
  journal      = {COMMUNICATIONS IN THEORETICAL PHYSICS},
  keyword      = {path integral,1) coherent states,EQUATION,SU(1,1),FIELD,relativistic linear singular oscillator,PARTICLE,REPRESENTATION,MODEL},
  language     = {eng},
  number       = {2},
  pages        = {315--318},
  title        = {Coherent states and a path integral for the relativistic linear singular oscillator},
  url          = {http://dx.doi.org/10.1088/0253-6102/49/2/13},
  volume       = {49},
  year         = {2008},
}

Chicago
Nagiyev, S.M., E.I. Jafarov, and M.Y. Efendiyev. 2008. “Coherent States and a Path Integral for the Relativistic Linear Singular Oscillator.” Communications in Theoretical Physics 49 (2): 315–318.
APA
Nagiyev, S. M., Jafarov, E. I., & Efendiyev, M. Y. (2008). Coherent states and a path integral for the relativistic linear singular oscillator. COMMUNICATIONS IN THEORETICAL PHYSICS, 49(2), 315–318.
Vancouver
1.
Nagiyev SM, Jafarov EI, Efendiyev MY. Coherent states and a path integral for the relativistic linear singular oscillator. COMMUNICATIONS IN THEORETICAL PHYSICS. 2008;49(2):315–8.
MLA
Nagiyev, S.M., E.I. Jafarov, and M.Y. Efendiyev. “Coherent States and a Path Integral for the Relativistic Linear Singular Oscillator.” COMMUNICATIONS IN THEORETICAL PHYSICS 49.2 (2008): 315–318. Print.